A boy with cutaneous necrosis occurring during treatment with levamisole

Clin Exp Dermatol. 2002 Jan;27(1):32-3. doi: 10.1046/j.0307-6938.2001.00944.x.

Abstract

We present a child on long-term treatment with levamisole, and heterozygous for factor V Leiden, who developed cutaneous necrosis associated with formation of p-ANCA and lupus anticoagulant. Symptoms resolved when the levamisole treatment was stopped.

Publication types

  • Case Reports

MeSH terms

  • Adjuvants, Immunologic / adverse effects*
  • Child
  • Drug Eruptions / etiology*
  • Drug Eruptions / genetics
  • Drug Eruptions / pathology
  • Factor V / genetics
  • Genetic Predisposition to Disease
  • Humans
  • Leg Ulcer / chemically induced*
  • Leg Ulcer / genetics
  • Leg Ulcer / pathology
  • Levamisole / adverse effects*
  • Male
  • Necrosis
  • Skin / pathology*

Substances

  • Adjuvants, Immunologic
  • factor V Leiden
  • Levamisole
  • Factor V